I just recently started taking topamax last week. I was told by my doc that this was one of the meds that doesnt give you the sedative effect but....at night I am feeling that when I take the med it knocks me out. I start to double up on the dose tomorrow and I am nervous about it. I start back to work on Monday. Ive been on vacation for the last week. I just need some advice as to what I should do. I am at a total lose. Ive got to function at work.....
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...